Damage to the nerves supplying the arms and legs — a condition called peripheral neuropathy — is a growing problem. It has been shown that taking statins, especially for prolonged periods, increases damage to peripheral nerves.
Studies have reported a 16 times greater incidence of this crippling disorder among people who are taking statin drugs. And the incidence was 26 times greater if a person used statins for more than two years.
Peripheral neuropathy is characterized by extreme weakness and tingling in the arms and legs, difficulty walking, and in some cases radicular pain, which extends to the lower extremities along the spinal nerve root. Usually, the legs are affected first and most severely, but arms can also be severely affected. The condition tends to worsen over time.
Certainly, this crippling and agonizing disorder is a heavy price to pay to lower your cholesterol — especially now that we know the cholesterol theory was a scam.
It is also interesting to note that statin drugs are metabolized (detoxified) by special enzymes that can be inhibited by common foods, such as grapefruit juice and possibly pomegranate juice. When these enzymes are inhibited, the drugs accumulate in the blood quite rapidly.
Studies have shown that drinking these juices while taking statin drugs can increase a person’s blood levels as much as four times, resulting in highly toxic levels.
© 2022 NewsmaxHealth. All rights reserved.